Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

hair loss from steriod injections

jw2625jjw2625 Posts: 1
edited 12/28/2014 - 7:48 PM in Pain Management
I have spinal stenosis and my doctor was giving me 2 to 3 injections every month for over a year. I loved it, because it took my pain away quite well. About 6 months ago I would wake up with pools of blood under my skin on my left forearm. Trying different things in my medicine cabinet to alter these results, unaware that it was a side effect of the steriod injections. My left forearm looks terrible. My skin is paper thin now. My hair started falling out around the same time but I didn't pay any attention until 2 months ago when I realized it wasn't going away. I also was troubled when I put on 20lbs within a 3 week span, everyday astonished that I weighed even more than the former day. I didn't understand what was causing this. Didn't think for once the steriod injections. The hair loss is bothering me the most. The last shot I had was 3 weeks ago. I won't be having them ever again. I'm wondering if my hair will come back. Will my arm stop bruising and stop looking disgusting. I definitely look bloated all over. My face isn't the face I had, but I just thought I was aging very fast. I wish my doctor had told me there were side effects. Will this poison someday leave my body? Would love to hear of others with similar experiences. Thanks.


Sign In or Register to comment.